# SDR CA030603010

- Difficulty date: January 31, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 7,278 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 212030156047
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL BOOM ATTACH BULKHEAD AT STA 243.937,  P/N 212030156047.  CRACK UNDER 1 INCH LENGTH.   BULKHEAD REPLACED WITH NEW.
